On theoretical description of weak aqueous solutions of polymers
Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_4_a14,
author = {V. A. Pavlovsky},
title = {On theoretical description of weak aqueous solutions of polymers},
journal = {Doklady Akademii Nauk},
pages = {809--812},
year = {1971},
volume = {200},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a14/}
}
V. A. Pavlovsky. On theoretical description of weak aqueous solutions of polymers. Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 809-812. http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a14/